# SDR ABXA20121127332

- Difficulty date: November 27, 2012
- Submitted: December 10, 2012
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 53,224 hours, 42,092 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 112T10424
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ENGINE BACKUP FITTING BETWEEN RIB 8 AND 9 AT FWD SPAR HAS A GOUGE ON INBOARD LOWER SIDE.  BLENDED GOUGE IAW B767 SRM 51-10-02.  REMOVED .025" MATERIAL.  COMPLIED WITH REA B657-60383-MR.  FOUND NO DEFECTS ON AREA OF FITTING. GOUGE DIA 1.4" X .025".   ACFT WAS GROUNDED.
